MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-VASCULAR MINOR PACK

Medline Industries, LP MEDLINE; DBD-VASCULAR MINOR PACK
Catalog Number DYNJ62097C
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "neptune bovie pencil are giving an error message on the machine.When pulled a single sterile component, did not have the issue.Switch seemed to be stuck on ¿cut¿".
 
Additional Manufacturer Narrative
The account reported finding defective bovie pencil, and the end user reported that the component was giving an error message on the machine and the switch appeared to be stick on the cut function.Medline received one bovie pencil as a sample for investigation, observed no visual or physical damage or defects with the received component, reviewed finished good production records, and reviewed the finished good pack build.With one returned sample, the vendor was able to confirm the failure of the component; however, they were unable to determine the root cause of the problem reported as it has been manufactured compliantly, and no manufacturing non-conformance was identified in their process.Medline concluded that the complaint has been provided to the vendor for further evaluation and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-VASCULAR MINOR PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50714510
Report Number1417592-2026-35715
Device Sequence Number16101720
Product Code OEZ
UDI-Device Identifier40195327189830
UDI-Public40195327189830
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ62097C
Device Lot Number23ABN220
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/10/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown